# SDR UPS01235541

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI,  BULGING AT LAP JOINT 1342 STR8L DETECTED, UPON INVESTIGATION CRACK A ND CORROSION WAS FOUND.   REPAIRED IAW SRM .
